Facebook Pixel

no menstruation a week after taking p2,is it pregnancy?

By February 11, 2017 - 2:36am
Rate This

Ummm according to calculations, my period is to start by 3rd February (this month)... Nonetheless I had oral sex with my bf on Saturday 4th around 8:45pm he released sperm on my face no penetration whatsoever...on monday I took p2 around 9:13pm...n d second pill exactly 12hrs later..its been like six days now..I still haven seen my period..but have serious menstrual cramp like pains n lower abdominal pains but nothing at all..please what's your take on this?

Add a Comment2 Comments


Hi, catherinexxly.

Thanks for your post.

You cannot get pregnant from oral sex, so there was no need to take emergency contraception. It should only be used in an emergency.

Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. It can cause a delay or irregularity in your cycle as well. Try to relax. Your period will come.


February 11, 2017 - 9:32am

Please reply I need help

February 11, 2017 - 2:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!